Hey, thanks for the welcome! :-D
I went through a really difficult time when they were putting me on med after med,
switching every month or so, changing dosages... one thing is for sure - when I started
having dark thoughts, I would definitely request either a change of dosage or a different
med. (Why am I double-spaced??)... anyways, some of these drugs can cause this and
it's not you, it's the med. I'd immediately call the doctor about the dark thoughts. I
haven't taken Cymbalta, although my doctor suggested it. I'm scared to switch anymore
after the experience I had with, well, I was misdiagnosed and way over-medicated and,
since we're anonymous here, was sexually abused by my therapist over a 6 month period.
That's 5 years behind me now, but it still makes me shiver. Ack! Off-topic, sorry!
Just wanted to impress the importance of letting the doc know immediately about any
dark thoughts, and if it's only since you've taken this med, then (well, if it were me, as it
was me before), I would go off of it.